# SDR RAIA990632

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NTA152504
- Condition: Failed
- Location: Hydraulic Bay
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7152 - GREEN HYDRAULIC PUMP LOW LEVEL LIGHT ILLUMINATED.  MAINTENANCE REPLACED O-RING ON PRESSURE SWITCH.  (X)
